# SDR UALA2012081404502

- Difficulty date: August 10, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 77,206 hours, 22,493 cycles
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Nr 1 Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAN BLADE NR 15 HAS NICKS FOUR INCHES FROM TIP.  ACCOMPLISHED BLEND IAW MM 72-31-02.  CHECKED OK.
